# SDR SIMA200518607

- Difficulty date: June 21, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- Engine: Ge CT79B
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7253813143
- Condition: Damaged
- Location: Fuselage
- Part time: 21,203 hours, 22,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARGO FLOOR FRAME AT STA 710.0 WAS FOUND BENT IN 2 AREAS.  RECONTOURED BOTH DENTS.  FABRICATED AND INSTALLED 2 DOUBLERS AND 2 ANGLES.  REPAIR DONE IAW SRM.  (K)
